# SDR AT0000133

- Difficulty date: February 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND G-1 GALLEY CENTER OUTBOARD COMPARTMENT LOWER OUTBOARD SLIDE BRACKET CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED REPLACEMENT SLIDE BRACKET IAW DC9 SRM 51-10-02.
